# SDR 2008FA0000269

- Difficulty date: April 1, 2008
- Submitted: April 21, 2008
- Operation: General aviation
- Aircraft: N139DC
- Make and model: Lancar LC41550FG
- Aircraft serial: 41056
- Engine: Cont TSIO550C
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Transition Duct
- Part number: 654327
- Condition: Cracked
- Location: Turbocharger
- Part time: 714 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND TURBO TRANSITION PART OF EXHAUST CRACKED ALL THE WAY THRU FRONT RADIUS OF THE PIPE.  (K)
